# SDR DALA2024071707217

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 89,766 hours, 41,725 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A, I

## Discrepancy

SHIP 3224- PRES/DIV - TO FSD DUE TO LOSS OF PRESSURIZATION (CAB PR EXCESS CAB ALT AND AIR ENG 2 BLEED LEAK ECAM MESSAGES). CORRECTIVE ACTION: FOUND MULTIPLE BLEED LEAKS. PRV CLAMP LOOSE, PRSOV CLAMP, OVER PRESSURE VALVE FLAPPER COVER LOOSE PER A320 AMM 36-11. BMC TESTS OK. PERFORMED ENGINE RUN. NO FAULTS NOTED. (LP: 5092640)
